# SDR UIEA2019062434559

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,654 hours, 18,550 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R PACK TEMP" EICAS MSG AFTER V LIST CONTROLLER IN STBY N.  BITE INDICATED TEMP CONTROL VALVE FAULT. RE-SEATED THE CONNECTOR AND OPS CHECK GOOD IAW AMM 21-51-00.
